Integral inequality bounding the weighted absolute deviation of an n-dimensional function. Bovik, A. C. IEEE Transactions on Signal Processing (TSP), 40(4):973-975, 1992.
Integral inequality bounding the weighted absolute deviation of an n-dimensional function [link]Paper  bibtex   
@article{ dblp3605440,
  title = {Integral inequality bounding the weighted absolute deviation of an n-dimensional function},
  author = {Alan C. Bovik},
  author_short = {Bovik, A. C.},
  bibtype = {article},
  type = {article},
  year = {1992},
  key = {dblp3605440},
  id = {dblp3605440},
  biburl = {http://www.dblp.org/rec/bibtex/journals/tsp/Bovik92},
  url = {http://dx.doi.org/10.1109/78.127969},
  journal = {IEEE Transactions on Signal Processing (TSP)},
  pages = {973-975},
  number = {4},
  volume = {40},
  text = {IEEE Transactions on Signal Processing (TSP) 40(4):973-975 (1992)}
}
Downloads: 0